General Tauberian Remainder Theorems.
Mathematica Scandinavica, Tome 35 (1974), pp. 61-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1974__35_166376,
author = {Sonja Lyttkens},
title = {General {Tauberian} {Remainder} {Theorems.}},
journal = {Mathematica Scandinavica},
pages = {61--104},
year = {1974},
volume = {35},
zbl = {0294.40006},
url = {http://geodesic.mathdoc.fr/item/MS2_1974__35_166376/}
}
Sonja Lyttkens. General Tauberian Remainder Theorems.. Mathematica Scandinavica, Tome 35 (1974), pp. 61-104. http://geodesic.mathdoc.fr/item/MS2_1974__35_166376/